# SDR YENA2024090301204

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 33,333 hours, 6,539 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1833, BOS-SFO. 'DIRTY SOCK SMELL IN COCKPIT & FWD CABIN CLIMBING OUT OF BOSTON (ALSO SLIGHT SMELL CHALF) UNTIL ABOUT 15K THEN STARTED DISSIPATING. BETTER WITH PACK 1 OFF.   DESCENT: STRONGER FUMES EVEN WITH PACK 1 OFF; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR TO BE OF LEVEL 3 DUE TO OIL IN APU. APU BLEED DEFERRAL ON LP 4088610, ITEM 1 (PERFORMED APU COMPRESSOR CLEANING PER TASK CARD #A320-49-20-00-100-004 AND LEVEL A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW TASK 21-00-00615-802-A THIS CLEARS MDDR 558752. PLACARD REMOVED . MX-4 UPDATED.). DECONTAMINATION LEVEL 3 WAS ACCOMPLISHED PER TSM 05-50-00-810-831A & AMM 21-00-00-615-804A.
AIRCRAFT IS OKAY FOR SERVICE.'
